prolonged usage of antihistamine and window period
Jan 11, 2010
i am an Indian male aged 23. Recently i had an encounter with a sex worker. I fingered her's and masturbated myself. since i was bit afraid after fingering, i examined the fingers and found a film of fluid on my finger spread accross a small area. I instantly rubbed that fingers on my t-shirt,,,and continued masturbating. Since then symptoms began to haunt me. I had a negative comb aids rapid test after 7 weeks and negative tridot rapid test after 11 weeks. Still i am afraid because i used to take antihistamine(cetrizine) for the last five years(at two days interval) to get rid of itching all over the body. My question is ,,will this delay the window period? You can expect a donation soon!
Response from Dr. Frascino
Cetirizine (Zyrtec) or any other antihistamine will not affect HIV-antibody test results or the duration of the window period.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Sex Without Condom And HIV Transmission Risk
- Flaky Skin Could I Have Acute HIV Infection
- Is Tingling In Fingers An Early Sign Of HIV?
- Odds Of Getting HIV Blowjob From A Prostitute
- Painful Red Spots After Drinking Water Worried I Have HIV
- Testicular Pain After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.